VOL. 55 · NO. 1 | 2003
 
VIEW ALL ABSTRACTS +
Index
Tohoku Math. J. (2) 55 (1), (2003) DOI: 10.2748/tmj/1113247444
No abstract available
Articles
Shin-ichi Kato, Atsushi Murase, Takashi Sugano
Tohoku Math. J. (2) 55 (1), 1-64, (2003) DOI: 10.2748/tmj/1113247445
KEYWORDS: spherical function, Whittaker function, orthogonal group, unramified principal series representation, 22E50, 11F70
Hiroshi Kaneko
Tohoku Math. J. (2) 55 (1), 65-87, (2003) DOI: 10.2748/tmj/1113247446
KEYWORDS: 60H10, 11S85, 31C25, 60G44
Hyunsuk Moon
Tohoku Math. J. (2) 55 (1), 89-98, (2003) DOI: 10.2748/tmj/1113247447
KEYWORDS: 11F80, 11R29
Katsuya Ishizaki, Ilpo Laine, Shun Shimomura, Kazuya Tohge
Tohoku Math. J. (2) 55 (1), 99-108, (2003) DOI: 10.2748/tmj/1113247448
KEYWORDS: Mermorphic function, Riccati equation, Weierstrass pe-function, 34M05
Carlos Pérez, Rodrigo Trujillo-González
Tohoku Math. J. (2) 55 (1), 109-129, (2003) DOI: 10.2748/tmj/1113247449
KEYWORDS: singular integral operators, maximal functions, weights‎, 42B25, 47G10
Wojciech Czaja, Ziemowit Rzeszotnik
Tohoku Math. J. (2) 55 (1), 131-140, (2003) DOI: 10.2748/tmj/1113247450
KEYWORDS: Lorentz space, pseudodifferential operators, Schatten class, Spectral asymptotics, 35S05, 46E10, 46F05, 47G30
Norio Shimakura
Tohoku Math. J. (2) 55 (1), 141-156, (2003) DOI: 10.2748/tmj/1113247451
KEYWORDS: 58J45, 35L05, 35L15
Back to Top